# SDR COMA0061021

- Difficulty date: December 7, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 2,482 hours, 2,458 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1267587
- Part serial: 635
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 2,057 hours, 2,103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE REVERSE UNLOCKED CAUTION MESSAGE.  REPLACED THE PDU.
